Academic Journal
Bounds and Constructions of Parent Identifying Schemes via the Algorithmic Version of the Lovász Local Lemma
| Τίτλος: | Bounds and Constructions of Parent Identifying Schemes via the Algorithmic Version of the Lovász Local Lemma |
|---|---|
| Συγγραφείς: | Fernandez, M., Livieratos, J., Martin, S. |
| Πηγή: | IEEE Transactions on Information Theory IEEE Trans. Inform. Theory Information Theory, IEEE Transactions on. 69(11):7049-7069 Nov, 2023 |
| Βάση Δεδομένων: | IEEE Xplore Digital Library |
| ISSN: | 00189448 15579654 |
|---|---|
| DOI: | 10.1109/TIT.2023.3282452 |